JETP Letters

, Volume 90, Issue 7, pp 544–547 | Cite as

Dynamical toroidal Hopfions in a ferromagnet with easy-axis anisotropy

Condensed Matter

Abstract

Three-dimensional toroidal precession solitons with a nonzero Hopf index, which uniformly move along the anisotropy axis in a uniaxial ferromagnet, have been found. The structure and existence region of the solitons have been numerically determined by solving the Landau-Lifshitz equation.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. D. Faddeev, Preprint IAS 75-QS70 (1975).Google Scholar
  2. 2.
    G. E. Volovik and V. P. Mineev, Zh. Eksp. Teor. Fiz. 73, 767 (1977) [JETP 46, 401 (1977)].Google Scholar
  3. 3.
    A. M. Kamchatnov, Zh. Eksp. Teor. Fiz. 82, 117 (1982) [JETP 55, 69 (1982)].MathSciNetGoogle Scholar
  4. 4.
    I. E. Dzyloshinskii and B. A. Ivanov, Pis’ma Zh. Eksp. Teor. Fiz. 29, 592 (1979) [JETP Lett. 29, 540 (1979)].Google Scholar
  5. 5.
    B. A. Ivanov and A. M. Kosevich, Pis’ma Zh. Eksp. Teor. Fiz. 24, 495 (1976) [JETP Lett. 24, 451 (1976)].Google Scholar
  6. 6.
    B. A. Ivanov and A. M. Kosevich, Zh. Eksp. Teor. Fiz. 72, 2000 (1977) [JETP 45, 1050 (1977)].Google Scholar
  7. 7.
    N. R. Cooper, Phys. Rev. Lett. 82, 1554 (1999).CrossRefADSGoogle Scholar
  8. 8.
    P. Sutcliffe, Phys. Rev. B 76, 184439 (2007).CrossRefADSGoogle Scholar
  9. 9.
    A. Kundu and Y. P. Rybakov, J. Phys. A 15, 269 (1982).CrossRefMathSciNetADSGoogle Scholar
  10. 10.
    J. Gladikowski and M. Hellmund, Phys. Rev. D 56, 5194 (1997).CrossRefMathSciNetADSGoogle Scholar
  11. 11.
    N. Papanicolaou and T. N. Tomaras, Nucl. Phys. B 360, 425 (1991).CrossRefMathSciNetADSGoogle Scholar
  12. 12.
    A. B. Borisov and F. N. Rybakov, Pis’ma Zh. Eksp. Teor. Fiz. 88, 303 (2008) [JETP Lett. 88, 264 (2008)].Google Scholar
  13. 13.
    T. Ioannidou and P. M. Sutcliffe, Physica D 150, 118 (2001).MATHCrossRefMathSciNetADSGoogle Scholar
  14. 14.
    A. M. Kosevich, B. A. Ivanov, and A. S. Kovalev, Nonlinear Magnetization Waves. Dynamical and Topological Solitons (Nauk. Dumka, Kiev, 1983) [in Russian].Google Scholar
  15. 15.
    A. M. Kosevich, B. A. Ivanov, and A. S. Kovalev, Phys. Rep. 194, 117 (1990).CrossRefADSGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2009

Authors and Affiliations

  1. 1.Institute of Metal Physics, Ural DivisionRussian Academy of SciencesYekaterinburgRussia

Personalised recommendations